How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I have dermatitis on the face last three years and my consultant

Customer Question

I have dermatitis on the face last three years and my consultant prescribed dermol 500 and cataphil plus protopic cream all of which has helped though with hotter weather inflammation gets worse but last few months have got acne type spots on face and neck and though doctor prescribed antibiotics and zyneryt lotion the acne no better. Is it the dermol and cetaphil am using that is making acne worse? Thanks. Bill
Submitted: 1 year ago.
Category: Dermatology
Expert:  DrThomasMd replied 1 year ago.
Hello
It should not make it worse.
Why have you not been back to the dermatologist